# SDR QXEA200600240

- Difficulty date: December 7, 2005
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 10,870 hours, 8,019 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Damaged
- Location: Rt Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - RT WING OUTBD FLAP - FLAP VANE, INBD UPPER L/E HAS BROKEN FASTENERS.  REPLACE 6 EA RIVETS (CR3214-4-3) B/N 62151 IAW CRJ 700 SRM 51-42-13-001-001-A01.
